# SDR AU970442

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337F
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C306
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419441048
- Condition: Broken
- Location: Recip Eng Case
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE THROUGH BOLTS (2OFF) SHEARED - TWO OPPOSITE SIDE THROUGH BOLTS LOOSE
